Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 494, NWS Tulsa, OK

August 9, 2011Haskell County, McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 9, 2011, 3:22 AM CDT for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 3:22 AM CDT (08:22 UTC)
Expired
Aug 9, 2011, 4:15 AM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
3292 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WUUS54 KTSA 090822
SVRTSA
OKC061-091-121-090915-
/O.NEW.KTSA.SV.W.0494.110809T0822Z-110809T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
322 AM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 415 AM CDT

* AT 322 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHEAST OF EUFAULA TO 5 MILES NORTHEAST OF
  EUFAULA TO 3 MILES NORTHWEST OF EUFAULA...MOVING SOUTHEAST AT 35
  MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EUFAULA...ENTERPRISE...WHITEFIELD...QUINTON AND KINTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9559 3548 9544 3538 9534 3530 9535
      3530 9529 3527 9526 3526 9523 3522 9519
      3508 9516 3506 9537 3531 9574
TIME...MOT...LOC 0823Z 308DEG 30KT 3538 9547 3531 9549
          3530 9563

$$
3 follow-up statements
001 
WWUS54 KTSA 090846
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT TUE AUG 9 2011

OKC061-091-121-090915-
/O.CON.KTSA.SV.W.0494.000000T0000Z-110809T0915Z/
HASKELL OK-MCINTOSH OK-PITTSBURG OK-
346 AM CDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHEASTERN PITTSBURG...EASTERN MCINTOSH AND SOUTHWESTERN HASKELL
COUNTIES...

AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ENTERPRISE TO 6 MILES WEST OF ENTERPRISE...MOVING
SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WHITEFIELD...QUINTON...LEWISVILLE AND KINTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3543 9541 3538 9534 3530 9535 3529 9534
      3530 9529 3527 9526 3526 9523 3522 9519
      3508 9516 3506 9537 3523 9561
TIME...MOT...LOC 0846Z 307DEG 27KT 3529 9532 3522 9534
          3521 9548

$$
015 
WWUS54 KTSA 090858
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CDT TUE AUG 9 2011

OKC091-090908-
/O.CAN.KTSA.SV.W.0494.000000T0000Z-110809T0915Z/
MCINTOSH OK-
358 AM CDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH COUNTY IS
CANCELLED...

LAT...LON 3515 9547 3524 9539 3529 9534 3526 9523
      3522 9519 3508 9516 3506 9537
TIME...MOT...LOC 0858Z 307DEG 27KT 3523 9523 3516 9525
          3516 9539

$$

OKC061-121-090915-
/O.CON.KTSA.SV.W.0494.000000T0000Z-110809T0915Z/
HASKELL OK-PITTSBURG OK-
358 AM CDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
NORTHEASTERN PITTSBURG AND SOUTHWESTERN HASKELL COUNTIES...

AT 354 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITEFIELD TO LEWISVILLE TO QUINTON...MOVING SOUTHEAST
AT 30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...QUINTON...
LEWISVILLE AND KINTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3515 9547 3524 9539 3529 9534 3526 9523
      3522 9519 3508 9516 3506 9537
TIME...MOT...LOC 0858Z 307DEG 27KT 3523 9523 3516 9525
          3516 9539

$$
685 
WWUS54 KTSA 090907
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
407 AM CDT TUE AUG 9 2011

OKC061-121-090917-
/O.EXP.KTSA.SV.W.0494.000000T0000Z-110809T0915Z/
HASKELL OK-PITTSBURG OK-
407 AM CDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG AND
SOUTHWESTERN HASKELL COUNTIES EXPIRES AT 415 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3515 9547 3524 9539 3529 9534 3526 9523
      3522 9519 3508 9516 3506 9537
TIME...MOT...LOC 0907Z 307DEG 27KT 3519 9516 3512 9518
          3512 9532

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 11:29 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Aug 8, 11:29 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT MON AUG 8 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA WILL LARGELY CLEAR ALL TERMINALS BY 06Z...ALTHOUGH WILL
REMAIN CLOSE ENUF TO FYV/XNA TO WARRANT KEEPING A VCTS THRU 09Z.
WILL HAVE TO WATCH NEW DEVELOPMENT WEST OF TUL TO SEE IF
ADDITIONAL THUNDER MENTION IS NEEDED FOR TUL/RVS/BVO. VFR
CONDITIONS WILL PREVAIL...WITH NORTH TO NORTHEAST WINDS THRU MOST
OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 948 PM CDT MON AUG 8 2011/

DISCUSSION...
QUICK UPDATE TO DROP PAWNEE CREEK AND TULSA COUNTY
FROM WATCH AND REMOVE PRECIP.

PREV DISCUSSION... /ISSUED 925 PM CDT MON AUG 8 2011/

DISCUSSION...
CONVECTIVE ACTION ON A GRADUAL DOWNTREND AT THIS TIME
HOWEVER STILL CAPABLE OF DAMAGING WIND. WATCHES REMAIN.
PLENTY OF WIND THIS EVENING...RAINFALL DISAPPOINTING.
LIGHTNING STRIKES REPORTED TO HAVE STARTED MORE FIRES.
TEMP / DEW POINT / WIND ADJUSTMENTS TO GRIDS.

PREV DISCUSSION... /ISSUED 605 PM CDT MON AUG 8 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

STATIONARY BOUNDARY CURRENTLY EXTENDS FROM NEAR PNC TO TUL TO JUST
N OF FSM. TSRA DEVELOPING ALONG THE WESTERN END OF THE BOUNDARY
BETWEEN PNC AND TUL. ANOTHER AREA OF TSRA IS IN SE KS/SW MO.
BVO/TUL/RVS SHOULD SEE TSRA AT LEAST NEAR THE TERMINAL THRU
04Z...WITH TSRA IN KS/MO AFFECTING XNA/FYV/FSM THIS EVENING. ANY
STORMS THAT OCCUR AT THE TERMINAL ITSELF WILL BE CAPABLE OF
DOWNBURSTS...WITH SEVERE GUSTS POSSIBLE. COLD FRONT WILL PASS
THROUGH THE AREA LATE TONIGHT/TOMORROW...SHIFTING WINDS TO THE
NORTH.

PREV DISCUSSION... /ISSUED 310 PM CDT MON AUG 8 2011/

DISCUSSION...
WELL DEFINED OUTFLOW BOUNDARY CURRENT EXTENDS FROM NEAR KFYV THROUGH
THE TULSA METRO AREA TO NEAR STILLWATER. THUNDERSTORMS HAVE DEVELOPED
ALONG THE BOUNDARY ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EVENING AS IT LINGERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS OF
AROUND 70 MPH THE MAIN CONCERN. THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AS A MID-LEVEL SHORTWAVE MOVES OUT
OF KANSAS AND ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE OF
A FRONTAL WILL MOVE THROUGH THE REGION LATE TONIGHT AND INTO TUESDAY WITH
THE FRONT HANGING UP NEAR THE RED RIVER. HAVE EXTENDED THE EXCESSIVE HEAT
WARNING FOR MUCH OF THE AREA THROUGH TUESDAY WITH HEAT INDEX VALUES
EXPECTED TO BE AROUND 105. WILL KEEP THE EXCESSIVE HEAT WATCH FOR THE
REST OF THE AREA. THIS WILL MOST LIKELY NEED TO BE RECONFIGURED ON
THE MIDNIGHT SHIFT.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONTAL BOUNDARY WORKS BACK TO THE NORTH AND A SERIES
OF MID-LEVEL SHORTWAVES WORK ACROSS THE AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE CONCERN.

THE UPPER RIDGE THAT HAS PLAGUED THE AREA IN RECENT WEEKS HAS PRETTY
WELL FLATTENED OUT. OVER THE WEEKEND...THE UPPER RIDGE WILL RE-ORGANIZE
OVER THE ROCKIES...RESULTING IN A NORTHWESTERLY FLOW ALOFT ACROSS
THE FORECAST AREA. THIS WILL ALLOW A MORE SIGNIFICANT COLD FRONT TO
MOVE THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. WILL KEEP CHANCES
OF SHOWERS AND THUNDERSTORMS IN THE FORECAST IN ASSOCIATION WITH THIS
COLD FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063-OKZ069.

AR...EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Aug 8, 5:05 PM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON AUG 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON AUG 8 2011

...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS...
...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING
STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND
GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF
20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY
MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE.

THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS
TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE
A SECONDARY SEVERE THREAT.

A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND
FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING
ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST
NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF
THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE
POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN
ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES
WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY
POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE
WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY
CONDITIONS CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 10:09 PM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT MON AUG 8 2011

ARZ002-011-090400-
CARROLL AR-MADISON AR-
1009 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND NORTHEASTERN MADISON

AT 1009 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLEASANT RIDGE TO 6 MILES SOUTHWEST OF EUREKA
SPRINGS...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BLUE EYE...OAK GROVE...OAK HILL...
PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...OSAGE...GREEN
FOREST...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE...GRANDVIEW AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS UP TO 50 MPH.

LAT...LON 3612 9330 3611 9353 3630 9386 3631 9383
      3633 9385 3651 9372 3651 9335 3650 9329
      3612 9329
TIME...MOT...LOC 0309Z 295DEG 33KT 3647 9363 3633 9379
Special weather statement, Aug 8, 10:14 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT MON AUG 8 2011

ARZ001-010-011-090400-
BENTON AR-MADISON AR-WASHINGTON AR-
1014 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...NORTHERN MADISON AND NORTHEASTERN WASHINGTON

AT 1014 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF LARUE TO 3 MILES SOUTHWEST OF
JOHNSON...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HARMONY...BLAND...GEORGETOWN...
SHADY GROVE...TUTTLE...MAYFIELD...WAR EAGLE...LOOKOUT...LARUE...
HUNTSVILLE...WESLEY...HINDSVILLE...FORUM...BEST...JAPTON...ALABAM...
CLIFTY...FAYETTEVILLE...SPRINGDALE...ELKINS...GOSHEN...JOHNSON...
SONORA...HOBBS STATE PARK AND WITHROW SPRINGS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3613 9357 3589 9388 3612 9427 3636 9393
TIME...MOT...LOC 0314Z 301DEG 33KT 3629 9403 3610 9417
Local storm report, Aug 8, 10:23 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1023 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     3 SW HASKELL            35.79N 95.71W
08/08/2011                   MUSKOGEE           OK   BROADCAST MEDIA

            BARN DAMAGED...SAME BARN WAS DAMAGED BY THE TORNADO ON
            MAY 24TH...WIND ESTIMATED 80 MPH.

&&

SFP
Special weather statement, Aug 8, 10:46 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON AUG 8 2011

ARZ002-011-090415-
CARROLL AR-MADISON AR-
1046 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL AND MADISON

AT 1046 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CARROLLTON TO CROSSES...MOVING
SOUTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...HARMONY...GEORGETOWN...RED STAR...WEATHERS...
OSAGE...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...
RULE...COIN...HUNTSVILLE...SAINT PAUL...PETTIGREW...AURORA...
WESLEY...KINGSTON...COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...
DELANEY...CROSSES...WITTER...JAPTON...MARBLE...ALABAM AND WITHROW
SPRINGS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9350 3576 9352 3577 9374 3577 9395
      3605 9395 3638 9330 3612 9329
TIME...MOT...LOC 0346Z 304DEG 40KT 3621 9329 3588 9387
Special weather statement, Aug 8, 10:55 PM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON AUG 8 2011

ARZ019-020-029-OKZ072-076-090430-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1055 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD

IN WEST CENTRAL ARKANSAS
     WESTERN FRANKLIN AND SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 1052 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EASTERN SEQUOYAH COUNTY TO NORTH CENTRAL LEFLORE
COUNTY...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NORTHEAST LEFLORE COUNTY...
CRAWFORD COUNTY SEBASTIAN COUNTY AND WESTERN FRANKLIN COUNTY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 TO 45
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9419 3507 9423 3496 9423 3497 9474
      3513 9454 3546 9445 3569 9448 3568 9398
TIME...MOT...LOC 0352Z 293DEG 31KT 3562 9451 3545 9456
          3526 9457 3511 9467 3497 9480
Special weather statement, Aug 9, 3:10 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT TUE AUG 9 2011

OKZ070-071-090900-
MCINTOSH OK-MUSKOGEE OK-
310 AM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

AT 311 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OKTAHA...
MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CHECOTAH...ONAPA...RENTIESVILLE...PORUM...
WARNER...OKTAHA...KEEFETON AND LAKE EUFAULA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3558 9514 3529 9525 3542 9568 3568 9552
TIME...MOT...LOC 0811Z 298DEG 26KT 3556 9547

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:10 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee65 min
Aug 8, 7:16 PM CDTSpecial Weather StatementTSAOsage59 min
Aug 8, 7:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa65 min
Aug 8, 8:13 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner62 min
Aug 8, 8:22 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Aug 8, 8:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Tulsa, Wagoner58 min
Aug 8, 9:05 PM CDTSpecial Weather StatementTSADelaware, Mayes25 min
Aug 8, 9:08 PM CDTSpecial Weather StatementTSAOttawa37 min
Aug 8, 9:24 PM CDTSevere Thunderstorm WarningTSADelaware66 min
Aug 8, 9:39 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Sequoyah66 min
Aug 8, 9:54 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah66 min
Aug 9, 3:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
Aug 9, 3:36 AM CDTExcessive Heat WatchTSAChoctaw, Latimer, Pittsburg, Pushmataha12 hr
Aug 9, 4:06 AM CDTSpecial Weather StatementTSAHaskell, LeFlore54 min
Aug 9, 5:21 AM CDTSpecial Weather StatementTSALatimer, LeFlore39 min
Aug 9, 6:13 AM CDTSpecial Weather StatementTSALeFlore32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.